# SDR ABXA060171

- Difficulty date: March 16, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- Aircraft time: 81,091 hours, 26,982 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fwd Press Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL, FORWARD PRESSURE PANEL AT STA 857, RIGHT UPPER CORNER HAD CRACKED FITTING.  REMOVED AND REPLACED CRACKED FITTING AT RIGHT WHEEL WELL AT STA 857 RIGHT SIDE IAW DC8 SRM 51-3-0.
